# SDR UPS97822435

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, STA 340 RIGHT SIDE AT CUSP, CORROSION AROUND AND UNDER FRAME ATTACH FITTING.  REMOVED WEB CUSP FITTING AND L-ANGLE TO GET ACCESS TO CORROSION.  REMOVED CORROSION IAW DC8 SRM 51-1-8, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED L-ANGLE CUSP FITTING AND WEB AND BOLTS AND HI-LOKS IAW DC8 SRM 51-3-0 AND D51 1 20D.
